# SDR DALA2025111308327

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 80,293 hours, 31,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1L DOOR SLIDE LIGHT INOP.   CLEANED DEBRIS AROUND GIRT BAR ARMED/DISARMED SEVERAL TIMES OPS NML REF B757 AMM 25-61. (1300827)
